Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Seiberg–Witten Floer homology and symplectic forms on $\mathrm{S^1\times M^3}$

Çağatay Kutluhan and Clifford Henry Taubes

Geometry & Topology 13 (2009) 493–525
Abstract

Let M be a closed, connected, orientable three-manifold. The purpose of this paper is to study the Seiberg–Witten Floer homology of M given that S1 × M admits a symplectic form.

Keywords
Seiberg–Witten Floer homology, symplectic form
Mathematical Subject Classification 2000
Primary: 57R17, 57R57
References
Publication
Received: 25 April 2008
Revised: 4 September 2008
Accepted: 7 October 2008
Preview posted: 12 November 2008
Published: 1 January 2009
Proposed: Ron Stern
Seconded: Ron Fintushel, Peter Ozsváth
Authors
Çağatay Kutluhan
Department of Mathematics
The University of Michigan
530 Church Street
Ann Arbor, MI 48109
USA
Clifford Henry Taubes
Department of Mathematics
Harvard University
One Oxford Street
Cambridge, MA 02138
USA